# SDR DHL2008F00031

- Difficulty date: August 26, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 5233
- Condition: Inoperative
- Location: Cabin
- Part time: 2,408 hours, 1,696 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT INOP.  R&R EMER EXIT LIGHT ASSY OPS CHECK GOOD IAW MM 33-50-71.  ACFT WAS GROUNDED. FLIGHT NR 820.
